# SDR 20000711SH005

- Difficulty date: May 26, 1999
- Submitted: July 11, 2000
- Operation: General aviation
- Aircraft: N35
- Make and model: Beech 200BEECH
- Aircraft serial: BB88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: A18MX296
- Condition: Inoperative
- Location: L/G Control
- Component: L/G Control, Eaton
- Component part number: A4503M95
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT TO MGW, PILOT TRIED TO LOWER THE LANDING GEAR FOR LANDING.  THE SYSTEM DID NOT RESPOND.  THE PILOT DECLARED AN EMERGENCY THEN PUMPED THE GEAR DOWN MANUALLY.  THE GEAR CAME DOWN AND LOCKED.  THE PILOT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT MICROSWITCH NR 1 IN THE LANDING GEAR CONTROL WAS BROKEN INTERNALLY.  REPLACED LANDING GEAR CONTROL.  OPERATED SYSTEM UP AND DOWN SEVERAL TIMES IAW BE200.2 MM.  OPS CHECKED OK. (X)
